# SDR 08FDEA03544

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN PILLOWING AND BULGED WITH BROKEN AND PULLED RIVETS STA 309 TO 312 STR 24L.  FABRICATED REPAIR DOUBLER FROM 2024-T3 .071 PO NR 9007561 DIMS 12 INCH BY 7 INCH.  FABRICATED STRUCTURAL FILLER FROM 2024-T3 .063 PO NR 9007007 DIMS 12 INCH BY 5 INCH AND INSTALLED REPAIR PARTS AT BS 309-312 STR 24L IAW B727 SRM 53-30-3 FIG 14, SRM 53-30-2 FIG 2 AND SRM 51-30-2.
